# SDR 2025FA0000617

- Difficulty date: August 24, 2025
- Submitted: September 2, 2025
- Operation: General aviation
- Aircraft: N732LC
- Make and model: Cessna 208B
- Aircraft serial: 208B1149
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A/C DEPARTED HNL ABOUT 1/2 WAY THRU FLIGHT CREW NOTICED ACRID BURNING ODOR. CREW FIGURED IT WAS A/C BELT SO CONTINUED ON WITHOUT RUNNING THE A/C, SMELL CAME BACK SO CREW TURNED OFF OVERHEAD AIR VENTS. TURNED BACK ON THE AIR VENTS AND SMELL CAME BACK SO CREW DIVERTED TO MOLOKAI
